Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 228, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 9, 2014, 7:14 PM CDT for Custer County, Garfield County, Loup County, Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2014, 7:14 PM CDT (00:14 UTC)
- Expired
- Jul 9, 2014, 8:00 PM CDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Custer County, NE, Garfield County, NE, Loup County, NE
The radar
The North Platte radar (KLNX), 107 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 7:30 PM CDT | TSTM WND GST 60 | 5 Ne Taylor, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 5:42 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.2 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1933 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
198
WUUS53 KLBF 100014
SVRLBF
NEC041-071-115-100100-
/O.NEW.KLBF.SV.W.0228.140710T0014Z-140710T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
714 PM CDT WED JUL 9 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
SOUTHWESTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 800 PM CDT
* AT 713 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHWEST OF CALAMUS RESERVOIR STATE RECREATION AREA...AND MOVING
SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TAYLOR...BURWELL...CALAMUS RESERVOIR STATE RECREATION AREA...
SARGENT...HORSESHOE BEND LAKE...HANNAMON BAYOU CAMPGROUND...VALLEY
VIEW FLAT CAMPGROUND...NUNDA SHOAL CAMPGROUND...HOMESTEAD KNOLLS
CAMPGROUND...VIRGINIA SMITH DAM...KENT DIVERSION DAM STATE WILDLIFE
MANAGEMENT AREA AND DIVIDE HILL.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 112 AND 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.
&&
LAT...LON 4173 9920 4163 9920 4157 9935 4197 9958
4209 9942 4209 9937 4174 9904
TIME...MOT...LOC 0014Z 331DEG 29KT 4198 9939
HAIL...1.25IN
WIND...60MPH
$$
JACOBS2 follow-up statements
200
WWUS53 KLBF 100038
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
738 PM CDT WED JUL 9 2014
NEC041-071-115-100100-
/O.CON.KLBF.SV.W.0228.000000T0000Z-140710T0100Z/
CUSTER NE-GARFIELD NE-LOUP NE-
738 PM CDT WED JUL 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LOUP...SOUTHWESTERN GARFIELD AND NORTHEASTERN CUSTER COUNTIES UNTIL
800 PM CDT...
AT 736 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CALAMUS
RESERVOIR STATE RECREATION AREA...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC. 60 MPH WIND WAS REPORTED 5 MILES NORTHEAST OF
TAYLOR AT 730 PM CDT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BURWELL...SARGENT...VIRGINIA SMITH DAM...KENT DIVERSION DAM STATE
WILDLIFE MANAGEMENT AREA...DIVIDE HILL AND BIG OAK CANYON.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 112 AND 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4189 9938 4195 9924 4174 9904 4173 9920
4163 9920 4157 9935 4182 9949
TIME...MOT...LOC 0037Z 331DEG 29KT 4182 9927
HAIL...1.00IN
WIND...60MPH
$$
JACOBS077
WWUS53 KLBF 100049 RRA
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
749 PM CDT WED JUL 9 2014
NEC041-071-115-100100-
/O.CON.KLBF.SV.W.0228.000000T0000Z-140710T0100Z/
CUSTER NE-GARFIELD NE-LOUP NE-
749 PM CDT WED JUL 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LOUP...SOUTHWESTERN GARFIELD AND NORTHEASTERN CUSTER COUNTIES UNTIL
800 PM CDT...
AT 745 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURWELL...AND
MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SARGENT AND BIG OAK CANYON.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 112 AND 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4177 9933 4186 9915 4174 9904 4173 9920
4163 9920 4157 9935 4172 9943
TIME...MOT...LOC 0050Z 331DEG 29KT 4173 9920
HAIL...1.00IN
WIND...60MPH
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:18 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jul 9, 3:18 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 318 PM CDT WED JUL 9 2014 .SYNOPSIS... ISSUED AT 318 PM CDT WED JUL 9 2014 H5 ANALYSIS FROM THIS MORNING HAS A CONTINUATION OF THE RIDGE/TROUGH REGIME ACROSS THE CONUS. A TROUGH OF LOW PRESSURE EXTENDED SOUTH FROM NORTHERN CANADA INTO THE OHIO VALLEY. RIDGING EXTENDED NORTH FROM HIGH PRESSURE LOCATED OVER SRN UTAH INTO NORTHERN PORTIONS OF ALBERTA AND SASKATCHEWAN. ACROSS THE CENTRAL AND NORTHERN PLAINS...A NICE 40 TO 45 KT SPEED MAX EXTENDED FROM WESTERN NEBRASKA NWD INTO WESTERN SD AND MT. THIS FEATURE ALONG WITH A VERY WEAK CAP...HAS SUPPORTED CONVECTION ACROSS NORTHERN AND EASTERN PORTIONS OF THE FORECAST AREA THIS MORNING AND THIS AFTERNOON. SO FAR...STORMS HAVE LARGELY REMAINED BELOW SEVERE LIMITS THROUGH THE MORNING...HOWEVER...WITH INCREASED HEATING THIS AFTERNOON...STORMS HAVE INCREASED IN STRENGTH GIVEN THE DECENT DEGREE OF BULK SHEAR. AS OF 3 PM CDT...UNDER PARTLY TO MOSTLY CLOUDY SKIES...TEMPERATURES RANGED FROM 62 IN RAIN COOLED AIR AT AINSWORTH...TO 90 AT IMPERIAL. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 318 PM CDT WED JUL 9 2014 TONIGHT AND THURSDAY...PRECIPITATION CHANCES TONIGHT AND TOMORROW AFTERNOON ARE THE MAIN FORECAST CONCERNS. FOR TONIGHT...THUNDERSTORM CHANCES WILL CONTINUE THROUGH LATE EVENING AND MAY POSSIBLY CONTINUE INTO THE OVERNIGHT WITH THE PRESENCE OF A LOW LEVEL JET ANCHORED ACROSS SOUTHERN NEBRASKA. ATTM CONFIDENCE IN PCPN PERSISTING INTO THE OVERNIGHT IS NOT HIGH ATTM AS THE NAM SOLN IS A TAD FARTHER EAST WITH ITS LOW LEVEL JET AND THE HRRR SOLN PUSHES THIS ACTIVITY SOUTH OF THE AREA BY LATE EVENING. THURSDAY MORNING WILL BE QUIET ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...HOWEVER...BY THURSDAY AFTERNOON...SURFACE HEATING AND THE APPROACH OF AN UPPER LEVEL DISTURBANCE...WILL STEEPEN LAPSE RATES ACROSS THE WESTERN FORECAST AREA BY 21Z THURSDAY. H85 TO H7 LAPSE RATES WILL APPROACH 9.5 TO 10C THURSDAY AFTERNOON. IN ADDITION...THE CAP WILL WEAKEN INVOF A SURFACE TROUGH MID AFTERNOON THURSDAY. ATTM...THUNDERSTORMS ARE EXPECTED TO INITIATE MID AFTERNOON IN THE PANHANDLE AND TRACK EAST. ATTM...WILL CONFINE PRECIP CHANCES TO THE WESTERN HALF OF THE FORECAST AREA...AS LOCATIONS IN THE EAST ARE STRONGLY CAPPED THURSDAY AFTERNOON. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 318 PM CDT WED JUL 9 2014 THURSDAY NIGHT THROUGH SATURDAY NIGHT...THE MAIN FORECASTING CHALLENGE CONTINUES TO BE PRECIPITATION CHANCES AS THE FORECAST AREA REMAINS IN NORTHWESTERLY AND WEST NORTHWESTERLY FLOW ALOFT. A FRONTAL BOUNDARY WILL PUSH SOUTH ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THURSDAY NIGHT AND WILL BE THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT THURSDAY NIGHT INTO FRIDAY MORNING. STRONG STORMS WILL BE POSSIBLE INVOF THE FRONT THURSDAY EVENING...WITH 35 TO 45 KTS OF DEEP LAYER SHEAR THURSDAY EVENING. INTO THE OVERNIGHT HOURS...A STRONG LOW LEVEL JET EXTENDING FROM SWRN NEBRASKA INTO NERN NEBRASKA...WILL ALLOW THE THREAT FOR STORMS TO CONTINUE...HOWEVER...THE THREAT FOR SEVERE STORMS WILL DIMINISH AS DEEP LAYER SHEAR DECREASES TO 20 TO 30 KTS OVERNIGHT. ON FRIDAY...THE FRONT WILL STALL EITHER IN SOUTHWESTERN KS TO SERN NEBRASKA PER THE NAM SOLN OR FROM NWRN KS INTO SOUTH CENTRAL NEBRASKA PER THE GFS SOLN. THE GFS GENERATES A NICE AREA OF POST FRONTAL MID LEVEL LIFT NORTH OF THE FRONT ACROSS CENTRAL AND NORTHERN NEBRASKA FRIDAY AFTERNOON INTO FRIDAY NIGHT...WHILE THIS IS LARGELY ABSENT IN THE NAM SOLN. EVEN WITH A MODEL COMPROMISE AND THE FRONT ACROSS NORTHERN KS...DECENT MID LEVEL LIFT AND WARM AIR ADVECTION NORTH OF THE FRONT ACROSS THE FORECAST AREA PER THE GFS SOLN IS HARD TO IGNORE. WITH THIS IN MIND...WILL CONTINUE POPS FRIDAY AFTERNOON INTO FRIDAY NIGHT. ON SATURDAY...THE FRONT WILL WASH OUT...ALLOWING SRLY WINDS TO SURGE NORTH INTO THE PANHANDLE. THETA E RIDGING AND INCREASED MOISTURE WILL BUILD NORTH INTO THE PANHANDLE AS WELL LEADING TO 1500 TO 2500 J/KG CAPES SATURDAY AFTERNOON. THUNDERSTORMS SHOULD INITIATE QUICKLY LATE SAT AFTERNOON...WITHIN A WEAKLY CAPPED AREA IN THE PANHANDLE AND WESTERN SANDHILLS. THIS ACTIVITY WILL TRANSITION EAST SAT EVENING AND HAS THE POTENTIAL TO BE SEVERE WITH FCST DEEP LAYER SHEAR OF 40 TO 50 KTS. SUNDAY THROUGH WEDNESDAY...A STRONG UPPER LEVEL LOW OVER THE HUDSON BAY WILL DROP SOUTH INTO WESTERN ONTARIO. THIS WILL FORCE A STRONG NRN STREAM COLD FRONT INTO THE REGION SUNDAY AFTERNOON INTO SUNDAY NIGHT. THUNDERSTORMS MAY DEVELOP ALONG AND BEHIND THIS FEATURE SUNDAY AND SUNDAY NIGHT AND WILL SHIFT SOUTH BY MONDAY MORNING. HIGH AMPLITUDE NORTHWESTERLY FLOW ALOFT WILL DEVELOP ACROSS THE HIGH PLAINS MONDAY. ANY STORMS WHICH DO FIRE TO THE WEST UNDERNEATH THE THETA E AXIS...SHOULD STAY MAINLY OFF TO THE WEST OF THE FORECAST AREA GIVEN THE NWRLY STEERING WINDS. WITH THIS IN MIND...WILL KEEP THE HIGHEST POPS IN THE PANHANDLE AND FAR SOUTHWEST. MUCH COOLER TEMPERATURES WILL DEVELOP BEHIND THE FRONT WITH 70S FOR HIGHS TUESDAY AND WEDNESDAY OF NEXT WEEK AND POPS GENERALLY CONFINED TO THE HIGHER TERRAIN OF COLORADO AND SERN WYOMING. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1227 PM CDT WED JUL 9 2014 THUNDERSTORMS...POSSIBLY SEVERE...ARE EXPECTED TODAY ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON AND EVENING. THE CONVECTIVE ALLOWING MODELS CONTINUE TO INDICATE FURTHER DESTABILIZATION OF THE ATMOSPHERE THIS AFTERNOON...WITH A CONVECTIVE CLUSTER/S FORMING INVOF THE SANDHILLS REGION AND/OR SW NEBRASKA AND MOVING SOUTHEAST THIS EVENING. LARGE HAIL AND GUSTY ERRATIC WIND WOULD BE EXPECTED WITHIN OR NEAR ANY STORM. OTHERWISE WERE WATCHING STORMS THAT MAY IMPACT KVTN OR KANW EARLY THIS AFTERNOON...THESE STORMS WILL BE STRONG...WITH THE POTENTIAL OF HAIL...BRIEF VISIBILITY RESTRICTIONS AND GUSTY WIND. CONDITIONS WILL QUIET THIS EVENING...BUT SOUTHERLY TO SOUTHEASTERLY WINDS AOA 10KTS CAN BE EXPECTED THROUGH THE REMAINDER OF THE FORECAST PERIOD. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CLB SHORT TERM...CLB LONG TERM...CLB AVIATION...JACOBS
Hazardous weather outlook, Jul 9, 3:41 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 341 PM CDT WED JUL 9 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-102330- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 341 PM CDT WED JUL 9 2014 /241 PM MDT WED JUL 9 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE THIS EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. THE MAIN AREA OF CONCERN FOR SEVERE STORMS IS SOUTH OF A LINE FROM HAY SPRINGS...TO AINSWORTH...TO ONEILL. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE MAIN SEVERE THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY ACROSS THE OUTLOOK AREA. AT THIS TIME...THE THREAT OF WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING FOR LOCATIONS SOUTH OF A LINE FROM HAY SPRINGS...TO AINSWORTH...TO ONEILL. GET YOUR WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Local storm report, Jul 9, 6:42 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL 3 S NORTH PLATTE 41.09N 100.77W
07/09/2014 E1.75 INCH LINCOLN NE PUBLIC
&&
JGOMEZLocal storm report, Jul 9, 6:48 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
648 PM CDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 4 S NORTH PLATTE 41.08N 100.77W
07/09/2014 M2.00 INCH LINCOLN NE NWS EMPLOYEE
HAIL WAS DESCRIBED AS BROCCOLI FLORETS IN SIZE.
&&
SJACOBSLocal storm report, Jul 9, 6:53 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
653 PM CDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 7 S NORTH PLATTE 41.03N 100.77W
07/09/2014 E2.75 INCH LINCOLN NE EMERGENCY MNGR
&&
JGOMEZLocal storm report, Jul 9, 6:56 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
656 PM CDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 4 S NORTH PLATTE 41.08N 100.77W
07/09/2014 E2.75 INCH LINCOLN NE NWS EMPLOYEE
0635 PM HAIL 1 W NORTH PLATTE 41.13N 100.79W
07/09/2014 M2.00 INCH LINCOLN NE NWS EMPLOYEE
&&
JGOMEZLocal storm report, Jul 9, 7:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
709 PM CDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 6 S NORTH PLATTE 41.05N 100.77W
07/09/2014 M2.75 INCH LINCOLN NE PUBLIC
SEVERE DAMAGE TO LIGHTS...TABLES...AND TREES.
&&
SJACOBSLocal storm report, Jul 9, 7:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
710 PM CDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 10 S NORTH PLATTE 40.99N 100.77W
07/09/2014 M1.25 INCH LINCOLN NE NWS EMPLOYEE
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:00 PM CDT | Flash Flood Warning | LBF | Boyd, Garfield, Holt, Keya Paha, Loup, Rock and 1 more | 6 hr |
| Jul 9, 7:19 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 56 min |
| Jul 9, 7:42 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 63 min |
| Jul 9, 7:57 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 33 min |
| Jul 9, 7:59 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 46 min |
| Jul 9, 8:38 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 52 min |
| Jul 9, 8:40 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 50 min |
| Jul 9, 8:45 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 60 min |
| Jul 9, 9:17 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 43 min |
| Jul 9, 9:58 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 47 min |
| Jul 9, 10:21 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 39 min |
| Jul 9, 11:01 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 44 min |
| Jul 9, 11:24 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| Jul 9, 11:45 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Jul 9, 11:53 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 52 min |
| Jul 10, 12:11 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 34 min |
| Jul 10, 12:21 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 39 min |
| Jul 10, 12:53 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 52 min |
| Jul 10, 1:24 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 66 min |
| Jul 10, 2:12 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Jul 10, 2:44 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 61 min |
| Jul 10, 2:54 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 27 min |
| Jul 10, 4:09 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 42 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.